Alert archive / Kentucky / Tornado Warnings in 2008

Tornado Warning 37, NWS Louisville, KY

February 6, 2008Adair County, Kentucky

NWS Louisville, KY issued this tornado warning at Feb 6, 2008, 3:11 AM CST for Adair County, Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 6, 2008, 3:11 AM CST (09:11 UTC)
Expired
Feb 6, 2008, 3:34 AM CST
In force
23 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

County Adair County, KY

The radar

The Louisville radar (KLVX), 116 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 11:41 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
1.6
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 060912
TORLMK
KYC001-060945-
/O.NEW.KLMK.TO.W.0037.080206T0911Z-080206T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
311 AM CST WED FEB 6 2008

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 345 AM CST...

* AT 307 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES        
  SOUTHWEST OF COLUMBIA MOVING NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  COLUMBIA BY 315 AM CST...
  VESTER BY 320 AM CST...
  ELLA BY 325 AM CST...
  KNIFELY BY 330 AM CST...
  PELLYTON BY 335 AM CST...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

TORNADOES AT NIGHT CAN BE EXTREMELY DANGEROUS. DO NOT WAIT UNTIL 
YOU SEE OR HEAR THE TORNADO. IT MAY BE TOO LATE.

LAT...LON 3695 8534 3709 8548 3729 8514 3719 8506
      3719 8505 3715 8509 3712 8510
TIME...MOT...LOC 0911Z 233DEG 41KT 3707 8533

$$

13
2 follow-up statements
000 
WWUS53 KLMK 060925
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
425 AM EST WED FEB 6 2008

KYC001-060945-
/O.CON.KLMK.TO.W.0037.000000T0000Z-080206T0945Z/
ADAIR KY-
325 AM CST WED FEB 6 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CST FOR
NORTHEASTERN ADAIR COUNTY...

AT 320 AM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THE STORM WAS LOCATED 
BETWEEN VESTER AND ELLA...MOVING NORTHEAST AT 60 MPH.

ELLA IS STILL IN THE PATH OF THIS DANGEROUS STORM

EVACUATE MOBILE HOMES OR VEHICLES...AND GET INSIDE A SUBSTANTIAL
SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH
OR OTHER LOW SPOT AND COVER YOUR HEAD.

LAT...LON 3705 8522 3715 8521 3726 8512 3721 8508
      3719 8506 3719 8505 3715 8509 3712 8510
TIME...MOT...LOC 0925Z 238DEG 56KT 3718 8509

$$

13
000 
WWUS53 KLMK 060934
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 AM EST WED FEB 6 2008

KYC001-060943-
/O.CAN.KLMK.TO.W.0037.000000T0000Z-080206T0945Z/
ADAIR KY-
333 AM CST WED FEB 6 2008

...THE TORNADO WARNING FOR NORTHEASTERN ADAIR COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING MOVED OUT OF THE WARNED AREA.

THE STORM PASSED JUST SOUTH OF COLUMBIA. IF YOU WITNESSED SEVERE 
WEATHER OR SUFFERED DAMAGE PLEASE LET THE NATIONAL WEATHER 
SERVICE...LOCAL MEDIA...OR LAW ENFORCEMENT KNOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN KENTUCKY.

LAT...LON 3705 8522 3715 8521 3726 8512 3721 8508
      3719 8506 3719 8505 3715 8509 3712 8510
TIME...MOT...LOC 0933Z 238DEG 56KT 3724 8495

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Feb 6, 3:10 AM CST, 1 minute earlier.

Area forecast discussion, Feb 6, 3:10 AM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 AM EST WED FEB 6 2008

.SHORT TERM (TODAY THROUGH FRIDAY)...

BUSY NIGHT WITH SEVERE WEATHER STILL ONGOING AT 09Z.

A SQUALL LINE WITH MANY SEVERE AND A NUMBER OF TORNADIC STORMS OVER
THE AREA TUESDAY EVENING AND OVERNIGHT. SOME SEVERE STORMS REMAINED
OVER THE SOUTHEAST PARTS OF THE FORECAST AREA EARLY THIS MORNING AND
A LARGE AREA OF SHOWERS AND A FEW THUNDERSTORMS STILL COVERED MUCH
OF THE AREA EAST OF INTERSTATE 65 WITH SPOTTY SHOWERS BEHIND.

A COLD FRONT WILL BE PUSHING THROUGH THE AREA TODAY WITH
TEMPERATURES REMAINING NEARLY STEADY OF FALLING SLOWLY DURING THE
AFTERNOON. SCATTERED SHOWERS WILL CONTINUE OVER THE AREA TODAY WITH
THE MOST NUMEROUS SHOWERS OVER THE EAST. THESE WILL DECREASE THIS
AFTERNOON AND END BY EVENING.

WRAP AROUND MOISTURE AROUND THE SURFACE AND UPPER LEVEL LOW WILL
CROSS THE FORECAST AREA TONIGHT AND KEEP MOSTLY CLOUDY SKIES OVER
THE AREA.

DUE TO THE SEVERE WEATHER MADE ONLY LIMITED CHANGES TO THE FORECAST
THIS MORNING AND CONCENTRATED ON TODAY TONIGHT.

.LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)...

MADE NO CHANGES TO THIS PART OF FORECAST.

RELATIVELY BENIGN WEATHER IN STORE FOR THE LONG TERM AS MORE COOLER
AIR REMAINS IN PLACE FOLLOWING FRONTAL PASSAGE LATER TONIGHT AND
TOMORROW.  EVEN SO...TEMPERATURES AT OR ABOVE SEASONAL NORMS FOR
REMAINDER OF THE WORK WEEK BEFORE A SECOND SURGE ARCTIC AIR MAKES
ITS WAY IN FOR THE WEEKEND WITH A CLIPPER CURRENTLY PROGGED TO HAVE
A BIGGER IMPACT ON THE EAST COAST THAN THE OHIO VALLEY.

AT THIS TIME THE WEEKEND SYSTEM DOES NOT APPEAR TO OFFER MUCH MORE
THAN A DUSTING OF SNOW SOUTH OF THE OHIO RIVER...BUT SOME
MEASURABLE SNOWFALL COULD OCCUR IN SOUTHERN INDIANA.  HOWEVER...TOO
FAR OUT AT THIS TIME FOR HIGH CONFIDENCE.

MAX TEMPS THROUGH THE PERIOD WILL SEE SAW FROM 40S THURSDAY TO LOWER
50S FRIDAY...THEN BACK DOWN TO 30S ON SATURDAY BEFORE RETURNING TO
NEAR 50 BY TUESDAY.

MIN TEMPS BOTTOM OUT IN THE TEENS SUN AND 20S MONDAY...OTHERWISE
MAINLY IN THE 30S.

&&

.AVIATION (06Z TAFS)...

LINE OF SEVERE THUNDERSTORMS MOVING ACROSS CWA AT 0530Z WITH
DAMAGING WINDS TO GREATER THAN 60 KTS. VERY HEAVY RAIN ALSO
OCCURRING WITH AND BEHIND THE LINE OF STORMS. CIGS AND VSBYS LOWER
TO IFR ALONG AND BEHIND THE SQUALL LINE. STRONG GUSTY WINDS AND
THUNDERSTORMS CONTINUE BEHIND THE LINE FOR ABOUT TWO TO THREE HOURS.
AS THE FRONT MOVES TO THE EAST SCATTERED SHOWERS WILL STILL BE
POSSIBLE BEHIND THE FRONT BUT CIGS AND VSBYS IMPROVE TO MVFR.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL 7 AM EST WEDNESDAY FOR KYZ032.

IN...FLOOD WATCH UNTIL 7 AM EST /6 AM CST/ WEDNESDAY FOR INZ076>079-
     083-084-089>092.

&&

SHORT TERM...MBS
LONG TERM....JBS
AVIATION.....MBS
Hazardous weather outlook, Feb 5, 2:40 PM CST, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EST TUE FEB 5 2008

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-061000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
340 PM EST (240 PM CST) TUE FEB 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING...GENERALLY WEST OF
INTERSTATE 65.  SOME OF THESE THUNDERSTORMS COULD BE SEVERE WITH
DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE.

LATER TONIGHT...A STRONG COLD FRONT IS FORECAST TO MOVE EAST THROUGH
THE REGION.  ACCOMPANYING THIS FRONT WILL BE A LINE OF STRONG TO
SEVERE THUNDERSTORMS.  THE FRONT SHOULD ENTER THE WESTERN SECTIONS
OF THE OUTLOOK AREA AFTER 10 PM EST.  THE MAIN THREAT WITH THIS LINE
OF STORMS WILL BE DAMAGING WINDS ALONG WITH THE THREAT OF ISOLATED
TORNADOES.

HEAVY RAIN ASSOCIATED WITH THE STORMS MAY LEAD TO LOCAL FLOODING
ISSUES...ESPECIALLY ACROSS SOUTHERN INDIANA.  A FLOOD WATCH REMAINS
IN EFFECT UNTIL WEDNESDAY MORNING FOR ALL OF SOUTH-CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY.

COLDER AIR RETURNS FOR THE WEEKEND...WITH THE POSSIBILITY OF SOME
LIGHT SNOW SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS WILL BE REQUIRED THIS EVENING AND TONIGHT.

MJ/JBS

In the hours before

Local storm report, Feb 6, 1:36 AM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
236 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND DMG     5 N RICHMOND            37.82N 84.29W
02/06/2008                   MADISON            KY   PUBLIC

            STORAGE SHED BLOWN ONTO ROAD AT INTERSECTION OF STATE
            HIGHWAY 627 AND LOST FORK ROAD. LOCAL STORES ICE MAKING
            MACHINE OVERTURNED.

&&

JSD
Local storm report, Feb 6, 1:40 AM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
240 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND DMG     MILTON                  38.71N 85.37W
02/06/2008                   TRIMBLE            KY   TRAINED SPOTTER

            1 TRAILER DESTROYED BY FALLEN TREE ON PIKE ROAD. POWER
            LINES DOWN ON PYLES ROAD WITH POWER OUT IN AGIN
            SUBDIVISION. TREES DOWN COUNTYWIDE.

&&

JSD
Local storm report, Feb 6, 1:45 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     TSTM WND DMG     3 NW FORD               37.91N 84.29W
02/06/2008                   MADISON            KY   FIRE DEPT/RESCUE

            TREES WERE DOWN ON SIMPSON LANE SOUTHWEST OF FORT
            BOONESBORO. TREES WERE ALSO BLOCKING HIGHWAY 388.

&&

MRC
Local storm report, Feb 6, 1:55 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     TSTM WND DMG     ELIZABETHTOWN           37.70N 85.87W
02/06/2008                   HARDIN             KY   LAW ENFORCEMENT

            POSSIBLE TORNADO. THE ROOF WAS BLOWN OFF CENTRAL HARDIN
            HIGH SCHOOL AT HIGHWAY 62 AND RING ROAD.

&&

MRC
Local storm report, Feb 6, 2:24 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
324 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 AM     TSTM WND DMG     3 SSE HOLLAND           36.66N 86.05W
02/06/2008                   ALLEN              KY   TRAINED SPOTTER

            TRAILERS WERE OVERTURNED AND HOUSES WERE DESTROYED IN THE
            AMOS AREA. POSSIBLE TORNADO.

&&

MRC
Special weather statement, Feb 6, 3:09 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
409 AM EST WED FEB 6 2008

KYZ075>078-081-082-061015-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
309 AM CST WED FEB 6 2008

STRONG THUNDERSTORMS WILL CONTINUE OVER SOUTHEASTERN PORTIONS OF
CENTRAL KENTUCKY THROUGH 415 AM CST. THESE STORMS MAY PRODUCE
SEVERE WEATHER...INCLUDING TORNADOES...AT A MOMENTS NOTICE. BE
PREPARED TO TAKE SHELTER QUICKLY

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST.

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 7:48 PM CSTTornado WarningLMKButler, Ohio42 min
Feb 5, 8:25 PM CSTTornado WarningLMKBreckinridge, Hancock, Ohio35 min
Feb 5, 8:50 PM CSTSevere Thunderstorm WarningLMKBreckinridge, Meade25 min
Feb 5, 9:46 PM CSTSevere Thunderstorm WarningLMKTrimble29 min
Feb 5, 10:13 PM CSTTornado WarningLMKMeade32 min
Feb 5, 10:21 PM CSTTornado WarningLMKAllen, Monroe39 min
Feb 5, 10:29 PM CSTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio31 min
Feb 5, 10:48 PM CSTSevere Thunderstorm WarningLMKButler, Grayson, Ohio27 min
Feb 5, 10:52 PM CSTFlash Flood WarningLMKJefferson6 hr
Feb 5, 10:52 PM CSTTornado WarningLMKAdair, Cumberland, Metcalfe, Monroe, Russell38 min
Feb 5, 10:54 PM CSTTornado WarningLMKMeade21 min
Feb 5, 11:01 PM CSTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade29 min
Feb 5, 11:07 PM CSTTornado WarningLMKJefferson23 min
Feb 5, 11:13 PM CSTSevere Thunderstorm WarningLMKBullitt, Nelson32 min
Feb 5, 11:15 PM CSTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hardin30 min
Feb 5, 11:26 PM CSTTornado WarningLMKCasey, Russell34 min
Feb 5, 11:27 PM CSTTornado WarningLMKBullitt, Hardin, Jefferson, Larue, Nelson, Spencer33 min
Feb 5, 11:30 PM CSTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble45 min
Feb 5, 11:31 PM CSTFlash Flood WarningLMKOldham, Trimble6 hr
Feb 5, 11:33 PM CSTSevere Thunderstorm WarningLMKFranklin, Henry, Jefferson, Oldham, Shelby, Spencer27 min
Feb 5, 11:40 PM CSTSevere Thunderstorm WarningLMKButler, Edmonson, Logan, Warren50 min
Feb 5, 11:40 PM CSTSevere Thunderstorm WarningLMKEdmonson, Green, Hart, Larue, Marion, Taylor35 min
Feb 5, 11:45 PM CSTTornado WarningLMKGreen, Hart, Larue, Marion, Taylor30 min
Feb 5, 11:46 PM CSTTornado WarningLMKCasey, Garrard, Lincoln29 min
Feb 5, 11:51 PM CSTTornado WarningLMKAnderson, Marion, Nelson, Shelby, Spencer, Washington39 min
Feb 5, 11:59 PM CSTTornado WarningLMKAnderson, Franklin, Scott, Woodford31 min
Feb 6, 12:08 AM CSTTornado WarningLMKAnderson, Boyle, Marion, Mercer, Washington, Woodford37 min
Feb 6, 12:19 AM CSTSevere Thunderstorm WarningLMKAdair, Casey, Green, Lincoln, Marion, Taylor26 min
Feb 6, 12:21 AM CSTTornado WarningLMKBourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 5 more24 min
Feb 6, 12:25 AM CSTTornado WarningLMKLogan, Simpson35 min
Feb 6, 12:30 AM CSTTornado WarningLMKCasey, Lincoln30 min
Feb 6, 12:33 AM CSTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas27 min
Feb 6, 12:36 AM CSTTornado WarningLMKClark, Fayette, Madison24 min
Feb 6, 12:40 AM CSTSevere Thunderstorm WarningLMKLogan, Warren20 min
Feb 6, 12:47 AM CSTSevere Thunderstorm WarningLMKGarrard, Madison28 min
Feb 6, 12:53 AM CSTSevere Thunderstorm WarningLMKSimpson, Warren7 min
Feb 6, 1:37 AM CSTTornado WarningLMKAllen, Barren, Monroe23 min
Feb 6, 2:00 AM CSTTornado WarningLMKBarren, Metcalfe, Monroe45 min
Feb 6, 2:31 AM CSTTornado WarningLMKAdair, Russell29 min
Feb 6, 2:57 AM CSTTornado WarningLMKCasey, Lincoln, Russell33 min
Feb 6, 7:26 AM CSTRiver Flood WarningLMKBourbon25 hr
Feb 6, 10:29 AM CSTRiver Flood WarningLMKNicholas, Robertson22 hr
Feb 6, 10:36 AM CSTRiver Flood WarningLMKOhio30 hr
Feb 6, 11:15 AM CSTRiver Flood WarningLMKEdmonson57 hr
Feb 6, 11:15 AM CSTRiver Flood WarningLMKButler, Warren3 days
Feb 6, 11:15 AM CSTRiver Flood WarningLMKButler, Muhlenberg, Ohio4 days
Feb 6, 11:37 AM CSTRiver Flood WarningLMKHardin, Nelson57 hr
Feb 6, 12:05 PM CSTHigh Wind WarningLMKAnderson, Bourbon, Boyle, Casey, Clark, Clinton and 12 more3 hr

Nearby

Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.